# SDR SWAA2020081708495

- Difficulty date: July 25, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231XF HAS SEVERAL DENTS AND FIBER DAMAGE / REPLACED PANEL 231XF PER AMM 53-21-00
